Armenian Journal of Mathematics

Dirichlet Averages of Generalized Multi-index Mittag-Leffler Functions

Saxena, R.K. and Pogany, T.K. and Ram, J. and Daiya, J. (2011) Dirichlet Averages of Generalized Multi-index Mittag-Leffler Functions. Armenian Journal of Mathematics, 3 (4). pp. 174-187. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
298Kb

Abstract

The object of this article is to investigate the Dirichlet averages of the generalized multi--index Mittag--Leffler functions introduced by Saxena and Nishimoto \cite{23, 24}. Representations of such relations are obtained in terms of Riemann--Liouville integrals and hypergeometric functions of several variables. Some interesting special cases of the established results associated with generalized Mittag--Leffler functions due to Srivastava and Tomovski \cite{28} and multi--index Mittag--Leffler functions due to Kiryakova \cite{13} are deduced. Certain results given earlier by Kilbas {\em et al.} \cite{9} also follow as special cases of our findings.

Item Type:Article
Subjects:26-xx Real functions
33-xx Special functions
ID Code:409
Deposited By:Professor Anry Nersesyan
Deposited On:02 Dec 2011 18:07
Last Modified:02 Dec 2011 18:34

Repository Staff Only: item control page